MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; INSERTER, SPACER

SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; INSERTER, SPACER
Model Number 86-0013
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Additionally, no lot information was provided; therefore, a device history record review could not be performed.Without the returned device, a definitive root cause could not be determined.No information was provided indicating patient injury as a result of the reported event.Possible adverse events like other spinal system implants, the following adverse events are possible.This list is not exhaustive: bending, disassembly, or fracture of implant and components.
 
Event or Problem Description
On (b)(6) 2026, orthofix became aware of a report involving a shoreline inserter that fractured during a spinal fusion procedure while in contact with the patient.It was reported that the inserter fractured and a fragment remained implanted.The procedure was delayed approximately 10 minutes.The procedure was completed with the fragment remaining within the implant and an admiral plate implanted over the interbody.No patient injury, death, or additional medical or surgical intervention was reported.

Brand Name
SHORELINE ACS
Common Device Name
INSERTER, SPACER
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
danielle nelson-archer
5770 armada dr.
carlsbad, CA 92008
MDR Report Key25510737
Report Number3012120772-2026-00031
Device Sequence Number10552784
Product Code OVE
UDI-Device Identifier10889981164546
UDI-Public10889981164546
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183083
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-0013
Device Catalogue Number86-0013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown